# SDR ASAA2017102822377

- Difficulty date: October 28, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 43,657 hours, 12,883 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Faulty
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD #78273000 FOUND FAULT 77-20862 THE BOTTOM LEFT EGT SIGNAL (T495S3) IS OUT OF RANGE. ECONOMIC FAULT. DEFERRED PER T/C 78273000 IN THE NR 2 ENGINE. GROUNDED - YES.  PERFORMED FMC CDU ENGINE FAULT TASK CARD 78273000. #2 ENGINE HAS NO RECENT FAULTS AND NO FAULT HISTORY.
